MAUDE Adverse Event Report: DEPUY MITEK LLC US MINILOK QA+#0 OC OS-2 W/BIT; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US MINILOK QA+#0 OC OS-2 W/BIT; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 212849
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The device is not being returned and therefore not available for evaluation.Based on the photograph provided it can be seen that the metal tip of the inserter shaft is bent.This complaint can be confirmed.Based on the information provided and not being able to inspect the device a root cause for this failure cannot be determined.A dhr review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no evidence of manufacturing anomalies on the paperwork reviewed.Further, a review into the depuy synthes mitek complaints system revealed no other complaints of any type for this lot of devices that were released to distribution.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).This report is being filed from the etq complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
The anchor was defective.Additional information received via email from the affiliate on 5-11-2017: type of procedure was hand surgery.The harpoon tip was twisted when it was opened.The procedure was completed with a new one.There were no delays.There were no patient consequences.The device is not coming back for evaluation.

Brand Name
MINILOK QA+#0 OC OS-2 W/BIT
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7795906
Report Number1221934-2018-53595
Device Sequence Number11056700
Product Code MAI
UDI-Device Identifier10886705002382
UDI-Public10886705002382
Combination Product (Y/N)N
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue Number212849
Device Lot Number3914525
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2017
Initial Report FDA Received Date08/18/2018
Patient Sequence Number1